All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Case Report Open Access

Case Report on Valproic Acid Derivatives Indused Papular Rash and Thrombocytopenia.

Abstract

Valproate is a broad spectrum antiseizures drug used for a variety of clinical conditions, such as epilepsy and mood disorders. The risk of acute hypersensitivity syndrome caused by valproic acid is less known. Drug induced hypersensitivity syndrome (DRESS), accompanied by moderate anemia, thrombocytopenia, lymphocytopenia, neutrophilia and dyslipidemia has been rarely reported as Papular Rash an adverse effect of valproate monotherapy. We present a case of 33 years old male patient who suffered from hypersensitivity reactions along with other complications after two weeks of taking VPA medication for treatment of seizures. Understanding the risk factors caused by VPA and prescribing alternate medication and taking effective measures to avoid the side effects are necessary, Papular Rash.

Mohana Chintha*

To read the full article Download Full Article

https://wowcappadocia.com
cappadocia hotels
cappadocia hotel
cappadocia balloon
cappadocia balloon flights